RUS  ENG
Full version
JOURNALS // Modelirovanie i Analiz Informatsionnykh Sistem // Archive

Model. Anal. Inform. Sist., 2009 Volume 16, Number 1, Pages 24–43 (Mi mais46)

This article is cited in 16 papers

On a certain relation for the minimal norm of an interpolational projection

M. V. Nevskij

P. G. Demidov Yaroslavl State University

Abstract: We analyse some relations for the minimal $C$-norm of a projection dealing with the linear interpolation on the cube $[0,1]^n$ and a certain geometrical characteristic of $Q_n$.

Keywords: functions of $n$ variables, linear interpolation, projection, minimal norm.

UDC: 517.51+514.17

Received: 10.01.2009



© Steklov Math. Inst. of RAS, 2025